# SDR ASAA0540285

- Difficulty date: June 13, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430150
- Part serial: 2309
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FORE UPPER SURFACE CHAFED.  REPAIRED IAW SRM.  (K)
